skip to main content
Show Results with:

Hydromagnetic flow of fluid with variable viscosity in a uniform tube with peristalsis

El Hakeem Abd El Naby, A.; El Misiery, A. E. M.; El Shamy, I. I.

Journal of physics. A, Mathematical and general. VOL 36; PART 31, ; 2003, 8535-8547 -- IOP PUBLISHING LTD (pages 8535-8547) -- 2003

Check library holdings

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait